# SDR DL72S960508

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-2 LETTER CHECK - 2 INCH CRACK NR 4 L/E SLAT COVE SKIN ATTACH ANGLE BELOW TAI DUCT.  REPAIRED PER MM 57-54-0 PAR 5A.
